×

zbMATH — the first resource for mathematics

A construction of geodetic graphs based on pulling subgraphs homeomorphic to complete graphs. (English) Zbl 0527.05043

MSC:
05C35 Extremal problems in graph theory
05C40 Connectivity
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Behzad, M; Chartrand, G; Lesniak-Foster, L, ()
[2] Bosák, J, Geodetic graphs, (), 151-172 · Zbl 0383.05024
[3] Bosák, J, Graphs with unique walks, trails or paths of given lengths, (), 75-85 · Zbl 0371.05016
[4] Bridgland, M.F, Pyramidal subgraphs of geodetic graphs, (), 137-152 · Zbl 0493.05036
[5] Cook, R.J; Pryce, D.G, A class of geodetic blocks, J. graph theory, 6, 157-168, (1982) · Zbl 0499.05037
[6] Gassman, L.D; Entringer, R.C; Gilbert, J.R; Lonz, S.A; Vucenic, W, Geodetic orientations of complete k-partite graphs, J. combin. theory ser. B, 19, 214-238, (1975) · Zbl 0283.05103
[7] Harary, F, ()
[8] Híc, P, On partially directed geodetic graphs, Math. slovaca, 32, 255-262, (1982) · Zbl 0492.05045
[9] Híc, P, On partially directed P-graphs, Math. slovaca, 34, 25-34, (1984)
[10] {\scP. Híc}, A construction of geodetic blocks, Math. Slovaca, in press. · Zbl 0507.05040
[11] Lee, H.J, A note on geodetic graphs of diameter two and their relation to orthogonal Latin squares, J. combin. theory ser. B, 22, 165-167, (1977) · Zbl 0373.05060
[12] Ore, O, ()
[13] Parthasarathy, K.R; Srinivasan, N, Some general constructions of geodetic blocks, J. combin. theory ser. B, 33, 121-136, (1982) · Zbl 0488.05056
[14] {\scK. R. Parthasarathy and N. Srinivasan}, An extremal problem in geodetic graphs, preprint. · Zbl 0537.05029
[15] Plesník, J, Two constructions of geodetic graphs, Math. slovaca, 27, 65-71, (1977) · Zbl 0347.05113
[16] Plesník, J, A construction of geodetic blocks, Acta fac. rerum natur. univ. comen. math., 36, 47-60, (1980) · Zbl 0507.05040
[17] Stemple, J.G, A further characterization of geodetic graphs, () · Zbl 0153.54004
[18] Stemple, J.G, Geodetic graphs of diameter two, J. combin. theory ser. B, 17, 266-280, (1974) · Zbl 0323.05122
[19] Stemple, J.G, Geodetic graphs homeomorphic to a complete graph, (), 512-517
[20] Stemple, J.G; Watkins, M.E, On planar geodetic graphs, J. combin. theory, 4, 101-117, (1968) · Zbl 0153.54004
[21] Watkins, M.E, A characterization of the planar geodetic graphs and some geodetic properties of certain nonplanar graphs, ()
[22] Zelinka, B, Geodetic graphs of diameter two, Czechoslovak math. J., 25, 100, 148-153, (1975) · Zbl 0311.05127
[23] Zelinka, B, Geodetic graphs which are homeomorphic to complete graphs, Math. slovaca, 27, 129-132, (1977) · Zbl 0362.05070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.